TITLE

FIXED POINT THEOREM USING COMPATIBILITY OF TYPE (A) AND WEAK COMPATIBILITY IN MENGER SPACE

AUTHOR(S)
Singh, Bijendra; Jain, Arihant; Shah, Javaid Ahmad
PUB. DATE
March 2012
SOURCE
International Journal of Research & Reviews in Applied Sciences;2012, Vol. 10 Issue 3, p451
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, the concept of compatibility of type (A) and weak compatibility in Menger space has been applied to prove a common fixed point theorem for six self maps which generalizes the result of Pant et. al. [8].
ACCESSION #
78072995

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics